# SDR UIEA2019102285750

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,739 hours, 15,714 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP1473
- Part serial: S15555
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 RESET TEST SWITCH IS BROKEN.( REMOVED AND REPLACED CAPT O2 MASK BOX IAW AMM 35-11-00, OPS CHECK GOOD AND NO LEAKS NOTED. NO OTHER DEFECTS NOTED AT THIS TIME.  )
